# SDR 96UAL900062

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Pca Transformer
- Condition: Malfunctioned
- Location: Nr 4 Spoiler
- Component: GM69375600
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER HANDLE GOES TO FULL EXTEND AS SOON AS HANDLE IS ARMED.  SUPPLEMENTAL DATA UPDATE:  NR 3 FAULT ON THE SPOILER CONTROL MODULE.  REPLACED NR 4 SPOILER PCA TRANSFORMER (RVDT).  CLEARED FAULT, OPERATION NORMAL.
